# SDR CALA2023051801553

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 76,587 hours, 27,611 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water Heater
- Part number: 8921082G5
- Part serial: 02670
- Condition: Unknown
- Location: Lavatory A
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLASH OF LIGHT SMOKE AND ACRID SMELL FROM FOWARD LAV AT CRUISE PERFORMED VISUAL INSPECTION OF LAVATORY ( A ) WIRING AND CREW.  REMOVED AND REPLACED FIRST CLASS LAVATORY ( A ) WATER COMPARTMENTS FOR BURNING & ARCING, NONE FOUND.    TROUBLESHOT HEATER, REF AMM 38-13-01.  WATER HEATER LEAK AND FUNCTIONAL AND FOUND FIRST CLASS LAVATORY ( A ) WATER HEATER FAILED WITH CHECK GOOD.  LAVATORY ( A ) OK FOR SERVICE. IPC 38-13-01-01 NOTICEABLE ELECTRICAL SMELL. FORM 44-6020 COMPLETED BY FLIGHT PARTS USED:  1406101,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1406101  SN OFF 2670 IPC REFERENCE # 38-13-01-01 ITEM 63
